# SDR AALA202311134963

- Difficulty date: November 12, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 63,102 hours, 29,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHT OVER DOOR L1 IS INOPERATIVE. MAINTENANCE REPLACED EMERGENCY EXIT LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
